Hi and welcome to the GERD forum.
SInce this is going on so long....I wonder if u were checked for bacteria like H.Pylori?
DId u alaso have ur Gall Bladder checked?
I am sorry I have no idea about the CERAGEM 9 ball therapy.
U really need to sit down with ur GI dr and ask what is the root cause....for some it is a hiatal hernia...others it can be stress....but, all must watch ur diet...different foods can affect ur acid produiction....even if it is not an acidic food. Dairy is not a good thing for most with these issues.
For more info please see our Health Pages here on MedHelp....u can access thru the welcome message via a link or click on the HP icon above the recent activities side bar on the right.
I was seldom bothered by acid reflux or "heart burn" until I went in for an angioplasty which resulted in a heart attack. On leaving the hospital, I was given a prescription for Prilosec for acid reflux among my other prescriptions. This seemed strange that I would be given this med automatically, without my having complained about anything. But when I didn't take it, I suffered something awful.
Months later, I was diagnosed with diabetes and I began following the recommended practice of small portions of food throughout the day rather than 3 large meals. One of the men in the diabetes education course with me stated that he had stopped taking his acid reflux med. Since then, I have not taken a single Prilosec pill!
I can't make the connection between my heart problems and the doctors putting me on acid reflux med. When I complained about chest pain, the doctor suggested I take the Prilosec. (My problem was angina not indigestion and Prilosec had no effect on my chest pains. I carry nitroglycerin for that.)
Maybe you can experiment with something like eating smaller meals to see if that has any benefit. Are you taking any other meds such as for high blood pressure or cholesterol? It's possible the meds are causing excess acid to be produced/released.
I have no knowledge about ceragem therapy.
maybe it will help you i am taking ppi medicines and doing the same CERAGEM THERAPY i hope you are fine now and doing great